# SDR AALA202209304864

- Difficulty date: August 21, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 61,743 hours, 36,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FITTING UPPER AND LOWER FASTENER HOLES AT FR 16 RIGHT HAND SIDE AT DOOR STOP FITTING #7. REPLACED INTERCOSTAL FITTING PER EA 338850.
